Heisenberg-type groups and intertwining operators

A. H. Dooley

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)261-286
JournalJournal of Functional Analysis
Volume212
Issue number2
DOIs
Publication statusPublished - 1 Jul 2004

Cite this

Heisenberg-type groups and intertwining operators. / Dooley, A. H.

In: Journal of Functional Analysis, Vol. 212, No. 2, 01.07.2004, p. 261-286.

Research output: Contribution to journalArticle

Dooley, A. H. / Heisenberg-type groups and intertwining operators. In: Journal of Functional Analysis. 2004 ; Vol. 212, No. 2. pp. 261-286.
@article{0a0197419dca45d1820325cf8548de0d,
title = "Heisenberg-type groups and intertwining operators",
author = "Dooley, {A. H.}",
year = "2004",
month = "7",
day = "1",
doi = "10.1016/j.jfa.2004.03.013",
language = "English",
volume = "212",
pages = "261--286",
journal = "Journal of Functional Analysis",
issn = "0022-1236",
publisher = "Elsevier Academic Press Inc",
number = "2",

}

TY - JOUR

T1 - Heisenberg-type groups and intertwining operators

AU - Dooley, A. H.

PY - 2004/7/1

Y1 - 2004/7/1

UR - http://dx.doi.org/10.1016/j.jfa.2004.03.013

U2 - 10.1016/j.jfa.2004.03.013

DO - 10.1016/j.jfa.2004.03.013

M3 - Article

VL - 212

SP - 261

EP - 286

JO - Journal of Functional Analysis

JF - Journal of Functional Analysis

SN - 0022-1236

IS - 2

ER -